HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A lower bound for fundamental solutions of the heat convection equations

Files in This Item:
pre788.pdf136.71 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83938

Title: A lower bound for fundamental solutions of the heat convection equations
Authors: Maekawa, Yasunori Browse this author
Keywords: heat convection equations
Aronson estimates
two dimensional vorticity equations
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 788
Start Page: 1
End Page: 13
Abstract: This paper studies the heat convection equations when the convection term has some singularities at time zero. We shall establish the pointwise estimates for fundamental solutions from below by the Gaussian-like functions. As an application, we prove the existence and uniqueness of the mild solutions of the equations.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69596
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University